# SDR GTIA2016122401717

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,666 hours, 18,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG HYDRAULIC FLUID ODOR IN COCKPIT DURING FLIGHT, FA'S ADVISED ODOR IN CABIN ALSO. REMOVED AND REPLACED THE RT CABIN RECIRCULATION FILTER IAW AMM 21-21-41 PB401 PERFORMED NR 2 PACK BURNOUT IAW AMM 21-00-00.  NO FUMES OR ODOR NOTED.
